# SDR 2003UALA00573

- Difficulty date: July 17, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 44,747 hours, 23,720 cycles
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED EN ROUTE WHEN FLIGHT CREW COULD NOT CONTROL CABIN PRESSURIZATION. AUTOMATIC FLOW CONTROL VALVE FAILED. REPLACED AUTO FLOW CONTROL VALVE.
